Alert archive / Alabama / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Mar 10, 2016, 9:16 PM CST for Choctaw County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2016, 9:16 PM CST (03:16 UTC)
- Expired
- Mar 11, 2016, 12:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 160 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
485
WGUS54 KMOB 110316
FFWMOB
ALC023-110615-
/O.NEW.KMOB.FF.W.0007.160311T0316Z-160311T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
916 PM CST THU MAR 10 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 1215 AM CST
* AT 915 PM CST...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES
OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE WARNED AREA.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUTLER...LISMAN...PENNINGTON...GILBERTOWN...TOXEY AND NEEDHAM.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3215 8802 3214 8804 3209 8804
3206 8807 3207 8810 3206 8812 3201 8811
3171 8839 3170 8846 3191 8847 3231 8842
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 6:08 PM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Mar 10, 6:08 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
608 PM CST THU MAR 10 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
00Z ISSUANCE...IFR CEILINGS FROM 500 TO 900 FEET WILL PREVAIL ALONG
THE NORTHERN GULF COAST OVER THE NEXT 24 HOURS. VISIBILITIES WILL
FLUCTUATE BETWEEN IFR AND MVFR CONDITIONS...OR FROM 1 TO 4 STATUTE
MILES AS PERIODS OF RAIN...ALONG WITH OCCASIONAL THUNDERSTORMS...
COMBINE WITH SEA FOG TO RESTRICT VISIBILITIES. SOUTHEAST WINDS
AROUND 15 KNOTS WILL PERSIST THROUGH THE PERIOD. /22
&&
.PREV DISCUSSION... /ISSUED 407 PM CST THU MAR 10 2016/
..HEAVY RAINFALL AND FLASH FLOODING CONCERNS INCREASE LATE TONIGHT
THROUGH SATURDAY OVER SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST
ALABAMA...
NEAR TERM /NOW THROUGH FRIDAY/...UPPER AIR MAPS SHOW ANOMALOUSLY
DEEP CUT-OFF LOW SPINNING IN PLACE OVER NORTHEAST PORTIONS OF MEXICO
WHILE A WELL DEFINED UPPER LEVEL DOWNSTREAM RIDGE WAS POSITIONED FROM
THE WESTERN CARIBBEAN...NORTHWARD TO OFF THE SOUTHEAST US COAST.
BETWEEN THESE TWO LARGE SCALE PRESSURE SYSTEMS...A DEEP PLUME OF HIGH
ATMOSPHERIC MOISTURE CONTENT AIR (PWATS SOME 250% OF NORMAL) WAS
ALIGNED NORTH TO SOUTH FROM THE LOWER MISSISSIPPI RIVER DELTA TO WELL
SOUTH OF THE LOUISIANA COAST. WITHIN THIS ATMOSPHERIC RIVER OF DEEP
MOISTURE...MID LEVEL IMPULSES CONTINUE EJECTING NORTHWARD IN THE
MEAN...DIFFLUENT HIGH LEVEL SOUTHERLY FLOW. THIS HAS CONTRIBUTED TO
ENHANCED ASCENT AND REPEATED THUNDERSTORM INITIATION EAST OF A QUASI-
STATIONARY FRONTAL ZONE DRAPED ACROSS THE MID-SOUTH...TO OFF THE
UPPER TEXAS COAST. SATELLITE/RADAR TRENDS SHOW THE AXIS OF HEAVIER
RAINS INCHING IN THIS GENERAL DIRECTION. THE NEAR TERM FORECAST CALLS
FOR HEAVY RAINS TO BEGIN SPREADING EAST INTO THE WESTERN ZONES LATE
TONIGHT AND CONTINUE IN A NEARLY FIXED STATE OVER INTERIOR SOUTHEAST
MISSISSIPPI AND EXTREME SOUTHWEST ALABAMA THROUGH FRIDAY...WHERE THE
HIGHEST MOISTURE AXIS ANOMALY SETS UP (PWATS 1.6 TO 1.8 INCHES). AT
SAME TIME...A SERIES OF MID LEVEL IMPULSES CONTINUING TO EJECT
NORTHWARD WITHIN THE DIFFLUENT UPPER LEVEL FLOW ENHANCES ASCENT TO
THE SOUTHEAST OF QUASI-STATIONARY SURFACE FRONT OVER THE MID-SOUTH.
OTHER ITEMS TO NOTE IS THE DIFFLUENT CONFIGURATION OF THE 1000-500
MILLIBAR THICKNESS PATTERN WHICH FAVORS BACK BUILDING OF HEAVY RAINS
AND REPEATED MOTION OVER THE SAME AREAS. OVERNIGHT DEVELOPMENT OVER
THE WESTERN ZONES...AS ADVERTISED IN THE HIGHER RESOLUTION
MODELS...MAY SET UP A WEAK MESOSCALE BOUNDARY WHICH CAN BRING HEAVY
RAIN PROBLEMS BY PROVIDING A LOW LEVEL FOCUS. THE POTENTIAL OF
EXCESSIVE RAINS REMAINS IN THE NEAR TERM FORECAST AND FORECASTERS
HAVE ADJUSTED THE FLASH FLOOD WATCH FOR SOUTHEAST MISSISSIPPI...
EASTWARD TO INCLUDE CHOCTAW COUNTY IN ALABAMA...SOUTH TO MOBILE
COUNTY. MORE DETAILS ON STORM TOTAL RAINFALL AMOUNTS WILL BE NOTED IN
THE SHORT TERM SECTION BELOW. OVERNIGHT LOWS FORECAST IN THE MID
60S. ADDED SOME PATCHY FOG INTO THE FORECAST NEAR THE COAST WHERE
HIGH RESOLUTION MODELS ARE SIGNALING DEVELOPMENT. HIGHS ON FRIDAY IN
THE LOWER TO MID 70S WEST AND A BIT WARMER IN THE UPPER 70S/NEAR 80
IN THE EASTERN ZONES.
WINDS ARE FORECAST TO DECREASE BELOW WIND ADVISORY CRITERIA THIS
EVENING. THUS...NO EXTENSION ANTICIPATED FOLLOWING EXPIRATION AT 7
PM AT THIS TIME. A LOOK AT COASTAL WATER LEVELS REFLECT 2 TO 3 FEET
ABOVE MEAN SEA LEVEL WITH THE STRONG SOUTHERLY FETCH. POTENTIAL OF
MINOR BEACH EROSION CONTINUES. HIGH RISK OF POTENTIALLY DEADLY RIP
CURRENTS CONTINUES AT THE BEACHES..ALONG WITH TALL BREAKERS AND
POUNDING HIGH SURF. /10
SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...THE DEEP UPPER
LEVEL LOW WILL SLOWLY LIFT NORTHWARD ACROSS CENTRAL AND NORTHERN
PORTIONS OF TX FRIDAY NIGHT...BEFORE OPENING INTO A NEGATIVELY
TILTED UPPER LEVEL TROUGH OVER THE ARKLATEX AND MID MISSISSIPPI
VALLEY REGION DURING THE DAY SATURDAY. A DEEPLY MOIST AND DIFFLUENT
SOUTHERLY MID LEVEL FLOW PATTERN WILL SPREAD FROM THE CENTRAL GULF
INTO OUR FORECAST AREA WELL IN ADVANCE OF THIS FEATURE FRIDAY NIGHT
INTO SATURDAY...WITH PRECIPITABLE WATER VALUES REMAINING ABOVE
CLIMATOLOGICAL LEVELS. THE LATEST SUITE OF SHORT RANGE MODEL GUIDANCE
CONTINUES TO TREND TOWARD NUMEROUS ROUNDS OF SHOWERS AND A FEW
THUNDERSTORMS CONTINUING TO SPREAD OVER SOUTHEAST MS AND ADJACENT
SOUTHWEST AL FRIDAY NIGHT INTO SATURDAY...AND WILL KEEP POPS
CATEGORICAL OVER THESE LOCATIONS...WITH COVERAGE TAPERING TO SLIGHT
CHANCE TO LOW END CHANCE RANGE [20-40 PERCENT] OVER FAR EASTERN
PORTIONS OF THE CWFA. THE THREAT FOR HEAVY RAINFALL AND FLOODING WILL
CONTINUE ACROSS SOUTHEAST MS AND ADJACENT FAR SOUTHWEST AL THROUGH
SATURDAY...WHERE THE LATEST FORECAST IS CALLING FOR 4 TO 8 INCHES OF
RAIN WITH LOCALIZED HIGHER TOTALS MAINLY WEST OF A BUTLER TO MOBILE
LINE. THE FLOODING POTENTIAL DECREASES FARTHER TO EAST...WITH
RAINFALL AMOUNTS GENERALLY TAPERING TO 1 TO 3 INCHES OVER EASTERN
PORTIONS OF THE AREA...WITH THE LEAST AMOUNTS OVER OUR FAR EASTERN
ZONES. LOWS FRIDAY NIGHT WILL RANGE IN THE LOWER TO MID 60S WITH
HIGHS SATURDAY IN THE LOWER 70S IN THE AREAS OF HEAVIER RAIN...AND IN
THE MID TO UPPER 70S OVER EASTERN PORTIONS OF THE REGION.
THE REMNANT SHORTWAVE TROUGH WILL LIFT ACROSS THE MID MISSISSIPPI
VALLEY AND UPPER MIDWEST SATURDAY NIGHT...WHILE A SECONDARY UPPER
LEVEL LOW PUSHES FROM THE TX PANHANDLE INTO OK SATURDAY NIGHT THEN
TOWARD THE MID MISSISSIPPI AND TENNESSEE VALLEY ON SUNDAY. THERE WILL
BE A GOOD CHANCE OF SHOWERS AND A FEW THUNDERSTORMS ACROSS THE AREA
SATURDAY NIGHT BEFORE DEEP LAYER MOISTURE AND LIFT FINALLY SCOURS TO
THE NORTHEAST SUNDAY. DRY WESTERLY FLOW ALOFT IS EXPECTED LATE SUNDAY
INTO SUNDAY NIGHT WELL TO THE SOUTH OF THE SECONDARY UPPER LOW...
SO A DRY FORECAST IS EXPECTED GOING INTO SUNDAY NIGHT. WARM
TEMPERATURES CONTINUE SUNDAY WITH HIGHS IN THE MID TO UPPER 70S AWAY
FROM THE COAST...LOWER 70S NEAR THE COAST...WITH LOWS SATURDAY AND
SUNDAY NIGHTS MOSTLY IN THE UPPER 50S TO LOWER 60S. /21
LONG TERM /MONDAY THROUGH THURSDAY/...DRY ZONAL FLOW ALOFT WILL
PREVAIL ACROSS THE CENTRAL GULF COAST REGION MONDAY AND TUESDAY.
HOWEVER...THE DEEP LAYERS SHOULD MOISTEN WEDNESDAY AND THURSDAY AHEAD
OF NEXT SHORTWAVE TROUGH AND ASSOCIATED FRONTAL BOUNDARY MOVING TOWARD
THE MISSISSIPPI VALLEY WEDNESDAY AND TOWARD THE COAST WEDNESDAY NIGHT
INTO THURSDAY. THESE FEATURES WILL BRING OUR NEXT CHANCE OF SHOWERS
AND THUNDERSTORMS LATE IN THE EXTENDED PERIOD. ABOVE NORMAL
TEMPERATURES OTHERWISE CONTINUE INTO LATE NEXT WEEK. /21
MARINE...A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH SATURDAY BETWEEN HIGH PRESSURE
POSITIONED OFF THE SOUTHEAST STATES COAST AND LOW PRESSURE OVER
TEXAS. SMALL CRAFT ADVISORIES WILL CONTINUE IN THE FORECAST. SHOWERS
AND STORMS INCREASE IN COVERAGE THE NEXT COUPLE DAYS. GUSTY
WINDS...FREQUENT LIGHTNING AND PERIODS OF VISIBILITY REDUCING HEAVY
RAIN WILL BE LIKELY WITH THE PASSAGE OF ANY STRONGER MARINE
THUNDERSTORMS. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR ALZ051>060-261>266.
FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH SATURDAY
AFTERNOON FOR ALZ051-052-261-263-265.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ263>266.
HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR ALZ265-266.
HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ265-266.
FL...WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR FLZ201>206.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-
206.
HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR FLZ202-204-
206.
HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-206.
MS...WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR MSZ067-075-076-078-
079.
FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH SATURDAY
AFTERNOON FOR MSZ067-075-076-078-079.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST SATURDAY FOR GMZ631-632-650-
655-670-675.
SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ630-633>635.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 10, 1:33 PM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 133 PM CST THU MAR 10 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-112000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 133 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY SOUTHEAST WINDS WITH FREQUENT GUSTS TO 30 MPH...OR SLIGHTLY HIGHER...EXPECTED THROUGH EARLY THIS EVENING. A HIGH RISK OF POTENTIALLY DEADLY RIP CURRENTS WILL CONTINUE ACROSS AREA BEACHES THROUGH TONIGHT WITH TALL BREAKER ACTION OF 5 TO 7 FEET POUNDING INTO THE SURF ZONE. TIDES BETWEEN 2 AND 3 FEET ABOVE MEAN SEA LEVEL BRINGS THE POTENTIAL OF MINOR COASTAL FLOODING THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND SPREAD SLOWLY EAST OVER SOUTHEAST MISSISSIPPI LATE TONIGHT AND EARLY FRIDAY MORNING. A FEW STRONG STORMS POSSIBLE MAINLY OVER SOUTHEAST MISSISSIPPI. SOME LOCALIZED FLOODING WILL BE POSSIBLE DUE TO PERIODS OF HEAVY RAIN LATE TONIGHT OVER SOUTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY SOUTHEAST WINDS WITH FREQUENT GUSTS TO 30 MPH WILL CONTINUE THROUGH FRIDAY. DANGEROUS SURF CONDITIONS AND A HIGH RISK OF POTENTIALLY DEADLY RIP CURRENTS WILL CONTINUE ACROSS COASTAL ALABAMA AND NORTHWEST FLORIDA. TALL BREAKERS OF 5 TO 7 FEET WILL CONTINUE TO POUND AREA BEACHES ON FRIDAY...THEN SLOWLY SUBSIDE THROUGH SATURDAY. TIDES BETWEEN 2 AND 3 FEET ABOVE MEAN SEA LEVEL BRINGS THE POTENTIAL OF MINOR COASTAL FLOODING THROUGH FRIDAY...ESPECIALLY IN LOW LYING AND TYPICAL COASTAL FLOOD PRONE AREAS. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND SPREAD SLOWLY EAST OVER THE AREA FRIDAY THROUGH SATURDAY. A PROLONGED PERIOD OF HEAVY RAIN MAY BRING RISING RIVERS AND LOCALIZED FLOODING PROBLEMS...ESPECIALLY OVER SOUTHEAST MISSISSIPPI AND EXTREME SOUTHWEST ALABAMA FRIDAY AND SATURDAY. RAINFALL TOTALS FROM 4 TO 8 INCHES EXPECTED...WITH THESE AMOUNTS POTENTIALLY DOUBLED WHERE HEAVIER RAINS MOVE REPEATEDLY OVER THE SAME AREAS FROM EARLY FRIDAY THROUGH SATURDAY. THE FLASH FLOOD WATCH OVER SOUTHEAST MISSISSIPPI HAS BEEN EXPANDED EASTWARD TO INCLUDE CHOCTAW COUNTY IN ALABAMA...SOUTH TO MOBILE COUNTY. THERE IS ALSO THE POTENTIAL FOR AN ISOLATED STRONG TO SEVERE THUNDERSTORM ON FRIDAY. STAY TUNED FOR FURTHER UPDATES ON THIS EVOLVING WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-112000- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 133 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG SOUTHEAST WINDS FROM 20 TO 30 KNOTS IN FREQUENT GUSTS...ROUGH WATERS ON BAYS AND SOUNDS AND HIGH SEAS FROM 8 TO 11 FEET WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG SOUTHEAST WINDS FROM 20 TO 30 KNOTS IN FREQUENT GUSTS...ROUGH WATERS ON BAYS AND SOUNDS AND HIGH SEAS WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SATURDAY AFTERNOON.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:36 PM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 11 days |
| Mar 10, 7:36 PM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 11 days |
| Mar 10, 8:19 PM CST | Areal Flood Advisory | MOB | Choctaw | 3 hr |
| Mar 10, 10:52 PM CST | Areal Flood Warning | MOB | Choctaw | 9 hr |
| Mar 11, 7:34 AM CST | Areal Flood Warning | MOB | Choctaw, Washington | 6 hr |
| Mar 11, 8:15 AM CST | Severe Thunderstorm Warning | MOB | Mobile, Washington | 30 min |
| Mar 11, 8:42 AM CST | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Mar 11, 8:45 AM CST | Special Weather Statement | MOB | Mobile | 60 min |
| Mar 11, 8:55 AM CST | Special Marine Warning | MOB | 65 min | |
| Mar 11, 9:20 AM CST | Special Marine Warning | MOB | 55 min | |
| Mar 11, 9:28 AM CST | Flash Flood Warning | MOB | Mobile, Washington | 6 hr |
| Mar 11, 9:41 AM CST | Special Weather Statement | MOB | Baldwin, Mobile, Washington | 64 min |
| Mar 11, 9:42 AM CST | Flash Flood Warning | MOB | Choctaw | 6 hr |
| Mar 11, 9:59 AM CST | Special Marine Warning | MOB | 61 min | |
| Mar 11, 10:42 AM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 11, 10:45 AM CST | Special Weather Statement | MOB | Baldwin | 45 min |
| Mar 11, 10:50 AM CST | Areal Flood Advisory | MOB | Clarke | 4 hr |
| Mar 11, 10:58 AM CST | Special Marine Warning | MOB | 62 min | |
| Mar 11, 11:04 AM CST | Flash Flood Warning | MOB | Baldwin, Mobile | 6 hr |
| Mar 11, 11:22 AM CST | Flash Flood Warning | MOB | Clarke | 6 hr |
| Mar 11, 11:29 AM CST | Special Weather Statement | MOB | Baldwin | 61 min |
| Mar 11, 11:59 AM CST | Special Marine Warning | MOB | 61 min | |
| Mar 11, 12:16 PM CST | Areal Flood Advisory | MOB | Baldwin | 4 hr |
| Mar 11, 2:14 PM CST | Areal Flood Warning | MOB | Choctaw, Clarke, Washington | 24 hr |
| Mar 11, 3:54 PM CST | Areal Flood Warning | MOB | Mobile | 12 hr |
Nearby
Flash Flood Warnings in Alabama, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.